Painful Autoimmune Thyroiditis Occurring on Amiodarone Therapy

Björn Gudbjörnsson, Árm Kristinsson, Gunnlaugur Geirsson, ÁstrÁdur B. Hreidarsson

Rannsóknarafurð: Framlag til fræðitímaritsGreinritrýni

17 Tilvitnanir (Scopus)

Útdráttur

ABSTRACT. A 51‐year‐old housewife, who had been on treatment with amiodarone for ten months, developed a painful enlargement of the thyroid gland. Thyroid antibody titers were highly elevated and a fine needle aspirate of the gland showed infiltration of lymphocytes and plasma ce?ls. Initially the patient was hyperthyroid, later she developed hypothyroidism which required thyroid substitution. The possibility of amiodarone provoking autoimmune thyroiditis is discussed. 1987 Association for the Publication of the Journal of Internal Medicine

Upprunalegt tungumálEnska
Síður (frá-til)219-220
Síðufjöldi2
FræðitímaritActa Medica Scandinavica
Bindi221
Númer tölublaðs2
DOI
ÚtgáfustaðaÚtgefið - 1987

Fingerprint

Sökktu þér í rannsóknarefni „Painful Autoimmune Thyroiditis Occurring on Amiodarone Therapy“. Saman myndar þetta einstakt fingrafar.

Vitna í þetta